# SDR SWAA2022121380910

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR TO LONG,  NEEDS TO BE REINSTALLED ON PACK.   ADJUSTED THE R1GIRT BAR IAW MT725-61-06.
